# SDR A6WA201240494

- Difficulty date: April 22, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 21,208 hours, 20,378 cycles
- Engine: Ge CF343B1
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Broken
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INBD SWITCH CONNECTOR PLUG BRACKET IS BROKEN.  REMOVED BROKEN BRACKET AND REPLACED WITH NEW SERVICEABLE BRACKET PN 228-55410-835 IAW ECC 20-17-10, SRM 51-42-20, 51-41-00 IN RT ENGINE INBD T/R MICRO SWITCH CONNECTOR PLUG.
